MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIOFLEX TOTAL KNEE PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIOFLEX TOTAL KNEE PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 72-15-0908
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: series 7000 standard tibia; cat#7115-0009; lot#t05w128; scorpio ps femur waffle w/lfit; cat#71-4109l; lot#k05w182; scorpio u-dome patella; cat#73-3708; lot#v288; simplex p half dose 1 pack; cat#6188-1-001; lot#rjm357; simplex p full dose 1 pack; cat#6191-1-001; lot#rkm375; simplex p full dose 1 pack; cat#6191-1-001; lot#rlm383.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that patient's left knee was revised due to infection.The poly was exchanged for the same catalog number.Rep provided a primary implant sheet and reported that hospital will release no further information.

Brand Name
SCORPIOFLEX TOTAL KNEE PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7876367
Report Number0002249697-2018-02868
Device Sequence Number2217637
Product Code JWH
UDI-Device Identifier07613154020287
UDI-Public07613154020287
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2010
Device Catalogue Number72-15-0908
Device Lot Number1ZCXN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight142